RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alillueva, A I

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:285
Abstract pages:1967
Full texts:259
References:246
E-mail:

http://www.mathnet.ru/eng/person117437
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Anna I. Allilueva, Andrei I. Shafarevich, “Conic Lagrangian Varieties and Localized Asymptotic Solutions of Linearized Equations of Relativistic Gas Dynamics”, Regul. Chaotic Dyn., 24:6 (2019),  671–681  mathnet  scopus
2. Anna I. Allilueva, Andrei I. Shafarevich, “Evolution of Lagrangian Manifolds and Asymptotic Solutions to the Linearized Equations of Gas Dynamics”, Regul. Chaotic Dyn., 24:1 (2019),  80–89  mathnet  isi  scopus
2017
3. A. I. Allilueva, A. I. Shafarevich, “Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics”, Mat. Zametki, 102:6 (2017),  807–815  mathnet  elib; Math. Notes, 102:6 (2017), 737–745  isi  scopus
4. A. I. Allilueva, A. I. Shafarevich, “Nonstandard characteristics and localized asymptotic solutions of a linearized magnetohydrodynamic system with small viscosity and drag”, TMF, 190:1 (2017),  191–204  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:1 (2017), 164–175  isi  scopus
2016
5. A. I. Alillueva, A. I. Shafarevich, “Asymptotic Solutions of a Magnetohydrodynamic System which Describe Smoothed Discontinuities”, Mat. Zametki, 99:6 (2016),  803–819  mathnet  mathscinet  elib; Math. Notes, 99:6 (2016), 795–809  isi  scopus
2015
6. Anna I. Allilueva, Andrei I. Shafarevich, “Asymptotic Solutions for Linear and Nonlinear MHD Systems with a Rapid Jump near a Surface. Dynamics of the Surface of the Jump and Evolution of the Magnetic Field”, Regul. Chaotic Dyn., 20:6 (2015),  691–700  mathnet  mathscinet  isi  scopus
2014
7. A. I. Esina, A. I. Shafarevich, “Asymptotics of the Spectrum and Eigenfunctions of the Magnetic Induction Operator on a Compact Two-Dimensional Surface of Revolution”, Mat. Zametki, 95:3 (2014),  417–432  mathnet  mathscinet  elib; Math. Notes, 95:3 (2014), 374–387  isi  elib  scopus
2010
8. A. I. Esina, A. I. Shafarevich, “Quantization Conditions on Riemannian Surfaces and the Semiclassical Spectrum of the Schrödinger Operator with Complex Potential”, Mat. Zametki, 88:2 (2010),  229–248  mathnet  mathscinet  elib; Math. Notes, 88:2 (2010), 209–227  isi  scopus

Presentations in Math-Net.Ru
1. Quantization conditions on Riemann surfaces and spectral series of non-self-adjoint operators
A. I. Shafarevich, A. I. Esina
Complex analysis and mathematical physics
October 14, 2013 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020